Accutane - "Take two"

by pink
(Santa Monica)

I took accutane for about 7 months from April to November in 2009. Now a year later, my acne came back. I'm having an appointment next week and I'm definitely gonna give it a try again!

Comments for Accutane - "Take two"

Average Rating starstarstarstarstar

Click here to add your own comments

Nov 29, 2010
Reply to Brian
by: pink

My first month for the first treatment was barely noticable. It could be that I was on a low dose to begin with at 20mg. The dryness on your lips is definitely there going into month 2 and will continue all the way till the end. I think aquaphor is the only lip balm that works well without making my lips white like other chapsticks. I usually also moisturize after showers to avoid dryness. Otherwise it might scratch easily, your skin becomes more vulnerable in general. I noticed there were more scratches or cuts on my hands overall, just from about anything (opening/closing the doors, etc.) but this happened more frequently perhaps 3 months into it. Overall, I think it's a great drug, I wasted so many years on topical treatments and antibiotics, they are all temporary anyways and have side effects. I'm starting again this Friday woohoo!

Nov 26, 2010
Question about accutane use
by: Brian

Did you have a large number of side effects when you did the Acutane treatment the first time around?

I just started it for the first time, and am only on day 3...kind of nervous, just from what I read. What is your take on the drug?

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Accutane Journal or Story.